MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.40 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 3 CLAMPS, RO; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.40 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 3 CLAMPS, RO; STOPCOCK, I.V. SET
Model Number B33098
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device will be returned for evaluation.Without the return of the sample, a comprehensive failure investigation cannot be performed and a cause cannot be determined.If additional information becomes available a supplemental report will be submitted.
 
Event or Problem Description
The event involved a 4" (10 cm) appx 0.40 ml, smallbore trifuse ext set w/3 microclave®, 3 clamps, rotating luer where the unspecified chemotherapy that was infusing via trifuse leaked out junction of the spiros that was attached.There was patient involvement but no adverse event or patient harm.

Brand Name
4" (10 CM) APPX 0.40 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 3 CLAMPS, RO
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key15065873
Report Number9617594-2022-00209
Device Sequence Number5614071
Product Code FMG
UDI-Device Identifier00887709006263
UDI-Public(01)00887709006263(17)261101(10)5684040
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB33098
Device Catalogue NumberB33098
Device Lot Number5684040
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2022
Initial Report FDA Received Date07/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMOTHERAPY, MFR UNK.; UNSPECIFIED SPIROS, MFR UNK.
Patient SexUnknown